# SDR SWAA2019081435903

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 39,661 hours, 23,689 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AS5230W1210
- Condition: Unsecure
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE SMELL IN MIDDLE PART OF CABIN. DID NOT SEE VISIBLE SIGNS OF SMOKE OR FIRE. DIVERTED OUT OF ABUNDANCE OF CAUTION.   FOUND HEAVY HYDRAULIC LEAK & FOGGING AT ELEVATOR FEEL COMPUTER B PRESSURE LINE.  SECURED FITTING PER AMM.
